# SDR CALA2025031702844

- Difficulty date: March 15, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N12004
- Make and model: Boeing 787-10
- Aircraft serial: 60139
- Aircraft time: 25,311 hours, 3,481 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

A/C SMELLS OF CIGARETTE SMOKE AFTER MAINT IN XIAMEN CHINA SPOKE TO INBOUND CREW, INBOUND CREW STATED THAT AIRCRAFT SMELLED UPON ENTERING THE AIRCRAFT, THEY STATED AIRCRAFT HAD NO DEFECTS WHILE FLYING NO PAC DEFECTS NO SMOKE IN CABIN ETC. SUSPECT VENDORS IN CHINA TO HAVE CAUSED SMELL. CLEANING CREW CALLED AS WELL
